Applied Mathematics

Vol.10 No.7(2019), Paper ID 93952, 7 pages

DOI:10.4236/am.2019.107044

 

A Study on Exact Travelling Wave Solutions of Generalized KdV Equations

 

Jing Chen

 

Department of Mathematics, Southwest University of Science and Technology, Mianyang, China

 

Copyright © 2019 Jing Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chen, J. (2019) A Study on Exact Travelling Wave Solutions of Generalized KdV Equations. Applied Mathematics, 10, 619-625. doi: 10.4236/am.2019.107044.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.